MathSciNet Relay Station
MathSciNet bibliographic data
MR1096458 (92e:58012) 58B05 (46C99)
Komorowski, Tomasz; Wośko, Jacek A remark on the retracting of a ball onto a sphere in an infinite-dimensional Hilbert space. Math. Scand. 67 (1990), no. 2, 223–226.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement